On a generalization of the Busemann-Petty problem

J Bourgain, Gaoyong Zhang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)65-76
JournalConvex Geometric Analysis
Volume34
StatePublished - 1998

Cite this

On a generalization of the Busemann-Petty problem. / Bourgain, J; Zhang, Gaoyong.

In: Convex Geometric Analysis, Vol. 34, 1998, p. 65-76.

Research output: Contribution to journalArticle

@article{e77c6145cf4d49e8a9364af0386762b2,
title = "On a generalization of the Busemann-Petty problem",
author = "J Bourgain and Gaoyong Zhang",
year = "1998",
language = "English (US)",
volume = "34",
pages = "65--76",
journal = "Convex Geometric Analysis",

}

TY - JOUR

T1 - On a generalization of the Busemann-Petty problem

AU - Bourgain, J

AU - Zhang, Gaoyong

PY - 1998

Y1 - 1998

M3 - Article

VL - 34

SP - 65

EP - 76

JO - Convex Geometric Analysis

JF - Convex Geometric Analysis

ER -